DOI QR코드

DOI QR Code

ON 2-HYPONORMAL TOEPLITZ OPERATORS WITH FINITE RANK SELF-COMMUTATORS

Kim, An-Hyun

  • Received : 2015.11.01
  • Published : 2016.07.31

Abstract

Suppose $T_{\varphi}$ is a 2-hyponormal Toeplitz operator whose self-commutator has rank $n{\geq}1$. If $H_{\bar{\varphi}}(ker[T^*_{\varphi},T_{\varphi}])$ contains a vector $e_n$ in a canonical orthonormal basis $\{e_k\}_{k{\in}Z_+}$ of $H^2({\mathbb{T}})$, then ${\varphi}$ should be an analytic function of the form ${\varphi}=qh$, where q is a finite Blaschke product of degree at most n and h is an outer function.

Keywords

Toeplitz operators;finite rank self-commutators;subnormal;hyponormal;2-hyponormal

References

  1. M. B. Abrahamse, Subnormal Toeplitz operators and functions of bounded type, Duke Math. J. 43 (1976), no. 3, 597-604. https://doi.org/10.1215/S0012-7094-76-04348-9
  2. A. Aleman, Subnormal operators with compact selfcommutator, Manuscripta Math. 91 (1996), no. 3, 353-367. https://doi.org/10.1007/BF02567960
  3. I. Amemiya, T. Ito, and T. K. Wong, On quasinormal Toeplitz operators, Proc. Amer. Math. Soc. 50 (1975), 254-258. https://doi.org/10.1090/S0002-9939-1975-0410451-2
  4. J. Bram, Subnormal operators, Duke Math. J. 22 (1955), 75-94. https://doi.org/10.1215/S0012-7094-55-02207-9
  5. A. Brown and P. R. Halmos, Algebraic properties of Toeplitz operators, J. Reine Angew. Math. 213 (1963/1964), 89-102.
  6. J. B. Conway, The Theory of Subnormal Operators, Math. Surveys and Monographs, 36, Amer. Math. Soc. Providence, 1991
  7. C. Cowen, More subnormal Toeplitz operators, J. Reine Angew. Math. 367 (1986), 215-219.
  8. C. Cowen, Hyponormal and subnormal Toeplitz operators, Surveys of Some Recent Results in Operator Theory, I (J. B. Conway and B. B. Morrel, eds.), Pitman Research Notes in Mathematics, pp. 155-167, Vol. 171, Longman, 1988.
  9. C. Cowen, Hyponormality of Toeplitz operators, Proc. Amer. Math. Soc. 103 (1988), no. 3, 809-812. https://doi.org/10.1090/S0002-9939-1988-0947663-4
  10. C. Cowen and J. Long, Some subnormal Toeplitz operators, J. Reine Angew. Math. 351 (1984), 216-220.
  11. R. E. Curto, S. H. Lee, and W. Y. Lee, Subnormality and 2-hyponormality for Toeplitz operators, Integral Equations Operator Theory 44 (2002), no. 2, 136-148.
  12. R. E. Curto and W. Y. Lee, Subnormality and k-hyponormality of Toeplitz operators: A brief survey and open questions, Proceedings of Le Congres International des Mathema-tiques de Rabat, 73-81, (M. Mbekhta, ed.), The Theta Foundation, Bucharest, Romania, 2003.
  13. P. Fan, Remarks on hyponormal trigonometric Toeplitz operators, Rocky Mountain J. Math. 13 (1983), no. 3, 489-493. https://doi.org/10.1216/RMJ-1983-13-3-489
  14. D. R. Farenick and W. Y. Lee, Hyponormality and spectra of Toeplitz operators, Trans. Amer. Math. Soc. 348 (1996), no. 10, 4153-4174. https://doi.org/10.1090/S0002-9947-96-01683-2
  15. C. Gu, A generalization of Cowen's characterization of hyponormal Toeplitz operators, J. Funct. Anal. 124 (1994), no. 1, 135-148. https://doi.org/10.1006/jfan.1994.1102
  16. T. Ito and T. K. Wong, Subnormality and quasinormality of Toeplitz operators, Proc. Amer. Math. Soc. 34 (1972), 157-164. https://doi.org/10.1090/S0002-9939-1972-0303334-7
  17. J. E. McCarthy and L. Yang, Subnormal operators and quadrature domains, Adv. Math. 127 (1997), no. 1, 52-72. https://doi.org/10.1006/aima.1997.1619
  18. B. B. Morrel, A decomposition for some operators, Indiana Univ. Math. J. 23 (1973), 497-511. https://doi.org/10.1512/iumj.1974.23.23042
  19. T. Nakazi and K. Takahashi, Hyponormal Toeplitz operators and extremal problems of Hardy spaces, Trans. Amer. Math. Soc. 338 (1993), no. 2, 753-767. https://doi.org/10.1090/S0002-9947-1993-1162103-7
  20. D. Xia, Analytic theory of subnormal operators, Integral Equations Operator Theory 10 (1987), no. 6, 880-903. https://doi.org/10.1007/BF01196125
  21. D. Xia, On pure subnormal operators with finite rank self-commutators and related operator tuples, Integral Equations Operator Theory 24 (1996), no. 1, 106-125. https://doi.org/10.1007/BF01195487
  22. D. Yu, Hyponormal Toeplitz operators on $H^2(\mathbb{T})$ with polynomial symbols, Nagoya Math. J. 144 (1996), 179-182. https://doi.org/10.1017/S0027763000006061
  23. K. Zhu, Hyponormal Toeplitz operators with polynomial symbols, Integral Equations Operator Theory 21 (1995), no. 3, 376-381. https://doi.org/10.1007/BF01299971

Acknowledgement

Supported by : Changwon National University